# SDR ASAA2023092145229

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,752 hours, 18,269 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL, CONT CAB ZONE LIGHT ILLUMINATED AND EXTINGUISHED WIHEN MASTER CAUTION RESET. RAN QRH. GROUNDED - YES. ON DEFERRAL.
